Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Numb hands face feet meth

Premium Questions

Dr.   Eris Ranxha MD

hi can long term meth abuse giv you lesions on the brain and also numbness to hands and feet ... View answer

Answered by : Dr. Eris Ranxha ( Neurologist)
Dr. Erion Spaho MD

Numb feet after using crystal meth . ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Preeti Parakh MD

and other parts of body such as feet fingers. Slight pain near the heart ( sometimes ) stiff neck! Face has ...Hi Doc , recently I took some meth and i didn't sleep for 2 days. After smoking quite a... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Aashish Raghu MD

My Daughter (Age 27) has extreme pain in her hands and feet (it's increasing). She is also numb ... medication and has to be carried to the bathroom. Past history - Meth program for 6 years (got... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr.  Soujanya MD

Arr I shot up some meth my feet feel down on my left and soft on my right my face is kinda puffy getting scared I got the blood the blood that goes boom ... View answer

Answered by : Dr. Soujanya ( Psychiatrist)

Public Forum Discussions

Dr. Abdolrasoul Aleezaadeh MD

noticed my face was completely numb on the left side. Along with my arm and feet. my face is still numb but the numbness in other parts of my body just come randomly. If i smoke... View answer

Answered by : Dr. Abdolrasoul Aleezaadeh ( Psychologist)
Dr. Preeti Parakh MD

I have used meth almost every day for about a month. Recently my toes r numb & my fingers hurt. I ... . The pain has intensified so much I wasn t sure what to do. I read about meth use alot &... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Harish Naik MD

Sometimes when I smoke meth my hands and feet swell up and turn red it is extremely painful I get ... my hands sooths the pain I feel like all the blood has rushed to my hands and... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

Hi. I have used crystal meth for about 4 months and the last time two times I ve used it I ve noticed that my feet got numb and now my calves hurt and one of my feet actually feels a bit... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Harshita MD

I have been snorting meth for about two months stopping for a couple days. My last line waa at 3 this morning. i feel dizzy my body is aching my hands and feet are numb and i get buring... View answer

Answered by : Dr. Harshita ( Ophthalmologist)

Mobile Questions and Answers

Dr. Vipul Prajapati MD

hi dear, it is due to meth. But it will clears off. thank you

Dr. Vaddadi Suresh MD

could be due toa nemia or stress over feet

Dr. Deepak S Jois MD

Thanks for asking in healthcaremagic forum In short: Visit a psychiatrist Explanation: Those syptoms may be due to withdrawal or intoxication. SO, stop taking those drugs ifnot prescribed and visit a psychiatrist as...